# SDR SWIA202162016

- Difficulty date: August 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUSPECTED CRACK AT FLOOR BEAM MOUNTED TO FLOOR POST AT LBL9 AND FS280 (MARKED) BELOW CROSSBEAM     (C-CHECK RO 10/29/2021)    REPAIRED CRACK IN LBL 12.0 BEAM PER CRJ 700 SRM 53-11-201-003-A01,REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01 AND DWG CC670-34010 REV -K, SEE CONTINUE CARD FOR DETAILS OF REPAIR  / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) MSTRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
